κ-R-spaces
Compositio Mathematica, Tome 25 (1972) no. 2, p. 149-152
@article{CM_1972__25_2_149_0,
     author = {Marty, R. H.},
     title = {$\kappa -R$-spaces},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {25},
     number = {2},
     year = {1972},
     pages = {149-152},
     zbl = {0241.54017},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__25_2_149_0}
}
Marty, R. H. $\kappa -R$-spaces. Compositio Mathematica, Tome 25 (1972) no. 2, pp. 149-152. http://www.numdam.org/item/CM_1972__25_2_149_0/

S.P. Franklin [1] Spaces in which sequences suffice II, Fund. Math. 61 (1967), 51-56. | MR 222832 | Zbl 0168.43502

[2] Natural covers, Compositio Math. 21 (1969), 253-261. | Numdam | MR 250252 | Zbl 0188.27901

S. Owka [3] R-spaces, Acta Math. Acad. Sci. Hungar. 21 (1970), 261-266. | MR 279760 | Zbl 0217.19602

[4] Mazur Theorem and m-adic spaces, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 18 (1970), 299-305. | MR 264613 | Zbl 0194.54302